MathSciNet Relay Station
MathSciNet bibliographic data
MR2153403 (2006f:30048) 30F35 (30F60 57M20)
Epstein, D. B. A.; Markovic, V. The logarithmic spiral: a counterexample to the $K=2$ conjecture. Ann. of Math. (2) 161 (2005), no. 2, 925–957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement